MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 30 (STERILE PACKED)

ENCORE MEDICAL L.P. DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 30 (STERILE PACKED)
Catalog Number MCP-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to worn out over time and broken.

Brand Name
DJO SURGICAL
Common Device Name
SILICONE II MCP IMPLANT SIZE 30 (STERILE PACKED)
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19767978
Report Number1644408-2024-01099
Device Sequence Number12956286
Product Code KYJ
UDI-Device Identifier00886385022130
UDI-Public00886385022130
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMCP-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCP-20 LOT: UNKNOWN; MCP-30 LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale